# SDR 07FDEA04963

- Difficulty date: November 29, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Lug
- Part number: ARB22172
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ACCESS 634 AT FOUND LOWER CHORD LUG CRACKED.  REPAIRED AREA IAW EA NR 8-5710-111525A.
